MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU373715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Aortic Dissection (2491)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient underwent treatment of a thoracic aortic dissection, zone 2, with maximum aortic diameter of 48.6mm using two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprosthesis as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.On (b)(6) 2018 the patient¿s ct revealed the maximum aortic diameter within the treated segment was 54.9mm.A type ii endoleak involving the ctag device, was seen originating from an intercostal artery.An indeterminate endoleak was also seen.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8145130
Report Number2017233-2018-00751
Device Sequence Number2026593
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Catalogue NumberTGU373715
Device Lot Number18488295
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight83